# SDR DALA2022020800842

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 82,460 hours, 26,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:42D. CORRECTIVE ACTION: SECURED ,OK FOR SVC. (2110539)
